# SDR GTIA2021012135558

- Difficulty date: January 20, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 23,191 hours, 10,508 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R-1 DOOR ASSIST BOTTLE PRESURE LOW.  SERVICED R-1 DOOR ASSIST BOTTLE, IAW AMM 52-10-00 GAUGE NK2633 CAL 08/21.
